Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the classification of solutions to the zero-surface-tension model for Hele-Shaw free boundary flows


Authors: Y. E. Hohlov and S. D. Howison
Journal: Quart. Appl. Math. 51 (1993), 777-789
MSC: Primary 76S05; Secondary 35Q30, 76D99
DOI: https://doi.org/10.1090/qam/1247441
MathSciNet review: MR1247441
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the classification of solutions to the zero-surface-tension model for Hele-Shaw flows in bounded and unbounded regions with suction and injection. We use results from the theory of univalent functions to derive estimates for certain geometric properties of the fluid region in the injection case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76S05, 35Q30, 76D99

Retrieve articles in all journals with MSC: 76S05, 35Q30, 76D99


Additional Information

DOI: https://doi.org/10.1090/qam/1247441
Article copyright: © Copyright 1993 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website